# SDR AWXA200400456

- Difficulty date: April 23, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 69432331
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT CARGO COMPARTMENT DOOR SILL SUPPORT ANGLE AT BS 794.3, RBL 20.  MAINTENANCE REMOVED CORRODED AFT CARGO DOOR SILL SUPPORT ANGLE, BS 794.3, RBL 20; FABRICATED A NEW REPLACEMENT ANGLE PER DWG 65-47957; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 2-3, 8, & 12.
